New game
Download
Get Academic Plan
Share game
Fill in the Blanks
Fill in the Blanks

Rellenar huecos de definiciones

Integrate it into your platform

You can integrate the game into an LMS compatible with LTI 1.1 or LTI 1.3 such as Canvas, Moodle, or Blackboard. This way, the scores will be automatically saved into the platform’s gradebook.
Download
You have exceeded the maximum number of games you can integrate into Google Classroom with your current Plan.

To integrate as many games as you want in Google Classroom, you need an Academic Plan or a Commercial Plan.

You have exceeded the maximum number of games you can integrate into Microsoft Teams with your current Plan.

To integrate as many games as you want in Microsoft Teams, you need an Academic Plan or a Commercial Plan.

Downloading games is an exclusive feature for users with an Academic Plan or a Commercial Plan.

Get your Academic Plan or your Commercial Plan now and start integrating your games into your LMS, website or blog.

If you wish, you can download a demo game here and test its integration:

Rellenar huecos de definiciones

Fill in the Blanks

Played 6

About this activity

Rellenar

Created by

Spain

Download the paper version to play

Make your own free game from our game creator
Compete against your friends to see who gets the best score in this game

Top Games

%
Anonymous
Anonymous
%
%
%
You have exceeded the maximum number of games you can print with your current Plan.

To print as many games as you want, you need an Academic Plan or a Commercial Plan.

Print your game
Rellenar huecos de definiciones
 

Fill in the Blanks

Rellenar huecos de definicionesOnline version

Rellenar

by Sofía Uscanga
1

El se produce por el atrapamiento prolongado de una extremidad , generando necrosis muscular , liberación de toxinas y riesgo de fallo renal .

2

El aparece cuando el aumento de presión en un compartimento muscular compromete la circulación y puede producir necrosis .

3

La se produce cuando una compresión torácica impide la ventilación y retorno venoso al corazón .

4

La Escala de Glasgow evalúa tres parámetros : respuesta ocular , respuesta y respuesta .

5

La puntuación mínima en la Escala de Glasgow es y la máxima es .

6

Una puntuación de Glasgow 8 o menor indica un nivel de consciencia o .

7

En la escala AVDN , la letra A significa que el paciente está .

8

La letra V de la escala AVDN indica que el paciente responde solo a .

9

Si el paciente responde únicamente a estímulos dolorosos , su nivel AVDN se clasifica como D ( ) .

10

Un paciente inconsciente , sin respuesta a ningún estímulo , se clasifica con la letra en la escala AVDN .

11

Fibrilación ( ) :
Ritmo caótico y desorganizado del ventrículo , sin contracción eficaz ni pulso .
¿ Desfibrilable ? : .

12

( ) :
Ritmo rápido y organizado de origen ventricular , sin pulso efectivo .
¿ Desfibrilable ? : .

Are you sure you want to leave the page?

If you leave the page, you will lose your game progress.